Skip to Content

Metronidazole - Is this an over the counter treatment or do I need a prescription from my doctor?

Answers (2)

20 Mar 2012

Metronidazole (Flagyl, MetroCream, MetroGel, MetroGel-Vaginal, MetroLotion, Noritate, Vandazole) is a prescription antibiotic approved to treat a variety of different infections. It comes in several different forms, such as tablets, skin creams and lotions, or vaginal cream. The medication is especially useful for infections caused by parasites and anaerobic bacteria.

20 Mar 2012

hi,metrogel1%and 2% solutions,does require a prescription.it is the #1 cream used to treat roseacea along with a wide variety of skin problems.try your regular doctor first they may prescrib it. if not see a qualified skin doctor.once you have a prescription most doctors will call in a prescription for you.smoking and drink alcohol can cause systems to return.hope this helps.subzero58

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I was only given the metronidazole for one day!?

After my last period I saw some discharge so I went to the doctors and they told me that it was trich, so after examination my doctor came back with ...

0 answers 25 Jul 2011

Metronidazole 500mg twice per day/7days?

im prescribed the oral form. is there a less invasive alternative? maybe over the counter?

1 answer 3 Apr 2013

Metronidazole - How do I know it worked?

I just finished my treatment but when I go pee I have what looks like clumps of yeast in toilet

0 answers 1 Feb 2015

Metronidazole - Had a flare up of diverticular after a stomach bug... bad diarrhea, and also pain?

... ..doctor prescribed metronidazole on third day today diarrhea got worse than it was before should I continue?

1 answer 4 Apr 2015

Metronidazole - my symptoms are worse after I was done with my prescription?

I was only supposed take it for five days and after my time was up my problem seems worse than before. my vagina is dry and it burns and I have ...

1 answer 2 May 2015